Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

129 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Failed postinor 2 and still pregnant

Premium Questions

doctor1 MD

Hello Doctor i had unprotected sex today whilst i`m on my period and i took postinor 2 after .I want to know if i will still get pregnant.And what of if i used a condom.He also did not release in me ...

doctor1 MD

Hi, I had unprotected sex and the person has ejaculated in me. I took Postinor 2 - the first tablet .... Will it still be treated as the correct way, or is my chance of getting pregnant higher as I haven't the second ...

doctor1 MD

hi I had protected sex with my bf but It still spilt out on 1st of XXXXXXX around 6:30pm. so I took postinor 2 on 2nd of XXXXXXX at 1pm. my previous period was on 9th dec 2015. 7th XXXXXXX is my expected ...

doctor1 MD

postinor 2 three days after but I have a strong feeling that it didn't work so I consulted my doctor and he gave 28 days pill I started immediately but I still feel funny please what can I do to avoid getting ...

doctor1 MD

, the other was 21st-26th April ( the other was as a result of Postinor 2 I had taken I think) , I had unprotected sex on the 26th April as I was still spotting and I didn't bother to take the emergency pill... I ...

Public Forum Discussions

doctor1 MD

Hi, I had unprotected sex on my ovulation day and took postinor2 four hours later and the second dose 12Hours after d first. Can I still get pregnant bcos I m supposed to see my menses to day ...

doctor1 MD

Hi,I had sex when I was ovulating and I took postinor 2 abit late,like 30hrs later.I was advised to take gynaecosid immediately but I still haven t!kindly advice on the chances of getting pregnant ...

doctor1 MD

and frambi. Will the p2 still be effective or has the drugs destroyed it. Will I get pregnant? ...

doctor1 MD

Hello. I had sex 17 days after my normal period and I took postinor 2 within 7 hrs. The pill ... nauseous and experiencing diarrhea. Can I still be pregnant bcos my period is still in a week time. Thanks ...

doctor1 MD

Hi, i took both pills of postinor 2 at the same time about 20 hours after having unprotected sex. Will it still be effective in preventing pregnancy? Also, exactly a week later, i got a three day period ...

doctor1 MD

she can get pregnant after the first day of ovulating and still after drinking postinor 2? ..Thank you? ...hi.. my girlfriend took 4 tablets of postinor 2 within 15hours diffrence after her first day ...

doctor1 MD

periods on 21st of April but i still i didn t got it and i use Postinor-2 Tablet,i m bit scared whether i will get pregnant???? is there any way i can get my period soon. Pls help me doctor ...

doctor1 MD

Please I took postinor 2 on 12the August after having unprotected sex on 11 and still continued ... now I havnt seen any sign..Am i pregnant or it s the effect of postinor two? ...

doctor1 MD

was ejaculating and I think a little may have spilled in her and she is ovulating. She took two pills of postinor about 10mins after it happened. Could she still get pregnant? And can she take another pill this morning ...

doctor1 MD

spilled some sperm around the tip of her vagina. So i told her to take postinor2 the following morning. Can she still get pregnant? ...

Mobile Questions and Answers

doctor1 MD

No, these are side effects of Postinor 2

doctor1 MD

The reason is taking Postinor 2 every month. That is NOT supposed to be done. It will mess up your cycles in every conceivable way. Use regular contraception if you wish to avoid getting pregnant.

doctor1 MD

possible - please discuss w your doctor